# SDR 120B2020071300062

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Part number: 149T762333
- Condition: Chafed
- Location: Zone 100
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE(SEAL RETAINER) CHAFED BEHIND PANEL 196DR.
